# SDR AALA2019121869029

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 37,624 hours, 13,374 cycles
- System (JASC): 5200 · Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN DOORS ARMED SHOWED CHECK DOOR PRESSURE AND STAYED ORANGE ON THE CIDS PANEL. MAINTENANCE SERVICED DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
